On algebraic properties of the totality of propositional logics
Doklady Akademii Nauk, Tome 218 (1974) no. 6, pp. 1276-1279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_6_a3,
author = {I. S. Negru},
title = {On algebraic properties of the totality of propositional logics},
journal = {Doklady Akademii Nauk},
pages = {1276--1279},
year = {1974},
volume = {218},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_6_a3/}
}
I. S. Negru. On algebraic properties of the totality of propositional logics. Doklady Akademii Nauk, Tome 218 (1974) no. 6, pp. 1276-1279. http://geodesic.mathdoc.fr/item/DAN_1974_218_6_a3/